# SDR QXEA200800494

- Difficulty date: May 13, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 12,207 hours, 11,564 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

YVR- FLIGHT 2276 (SEA-YVR) AFTER LANDING IN YVR AND EXITING THE RUNWAY HAD A NR 2 HYDRAULIC SYSTEM FAILURE.  AIRCRAFT WAS TOWED OFF TAXIWAY.  MAINTENANCE REPLACED THE LT MLG DOWNLOCK HYD LINE WITH A FLEX HOSE AND THE AIRCRAFT WAS FERRIED TO PDX.  IN PDX, THE HOSE WAS REPLACED ON 5/14.  AIRCRAFT RETURNED TO SERVICE.
